# SDR CALA2022030700588

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347219620000
- Condition: Corroded
- Location: Fr68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) CORROSION ON L/H SIDE FLOOR SUPPORT BEAM Y 160. 5 HAS CORROSION BETWEEN FR68 AND FR70 (DOT74-16/74-17) () 1EA FLOOR BEAMNO Y160.5 REMOVED AND REPLACED IAW SRM 51-42-11/00 1 AND  TREATED WITH PRIMER, PAINTING AND CIC IAW SRM 51-21-11/00 1. ACCOMPLISHED BY EMP#V935975 AT BFM ST AEROSPACE MOBILE. NR#00 24099
